Authors: Rajković, Predrag
Marinković, Slađana
Stanković, Miomir 
Title: A generalization of the concept of q-fractional integrals
Journal: Acta Mathematica Sinica, English Series
Volume: 25
Issue: 10
First page: 1635
Last page: 1646
Issue Date: 1-Oct-2009
Rank: M22
ISSN: 1439-8516
DOI: 10.1007/s10114-009-8253-x
Abstract: 
In this paper, we consider the fractional q-integral with variable lower limit of integration. We prove the semigroup property of these integrals, and a formula of Leibniz type. Finally, we evaluate fractional q-integrals of some functions. The consideration of q-exponential function in that sense leads to q-analogs of Mittag-Leffler function.
Keywords: Basic hypergeometric functions | Fractional integrals | Mittag-Leffler function | q-derivative | q-integral
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

21
checked on Jun 22, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.